My daughter is 21yrs old, she felt unwell over the weekend but is ok now, but i took her pulse when she was feeling ill and it was about 110bpm, here we are four days on and it is still at 112 bpm, is this ok. She has asthmas but is overwise healthy, is it ok to leave her heart beating this fast for this long. I only ask because i have heart failure and the one way i noticed something was wrong was because my heart kept racing over 100bpm, and i slowly went down hill until they took me in hospital and did tests.
Hello, thought i would do an update as my daughters heart rate is now 120 to 126bpm!
What happened i think, to make her heart go so fast is last Saturday night (6 dasy ago) she was in a night club dancing, one of her friends thought it would be funny to put a bit of ecstacey, in her drink, (sorry can't spell it but its other name is MDNA i think) She rang me at 4am panicking as she felt so strange and was frightened. One of the female friends told her what this guy had done, She came home ,and now her heart rate has been this high and has not gone down, could this drug have caused her heart to go this high for this long. Her friend said it was only a small amount he put in her glass!
I have made her a dr's appointment for Monday evening, and she seems to be fine otherwise, she is still going to work etc. Should i be really concerned that it is going this high now.
I, too, have no knowledge of the after effects of this type of drug. As the increased heart rate started right after, it stands to reason that the drug ingestion most likely set things in motion and she definitely needs to see the doctor. For your peace of mind, in the meantime, I've had a consistently high heart rate for the past month... as high as 130 at one point. We're still looking for the cause. But, a cardiologist told me that a rapid heart rate (tachycardia) is not considered dangerous unless it goes above 150. Hope all works out for your daughter.
The Following User Says Thank You to AuntNanc For This Useful Post: cazajacks (08-05-2012)